Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have oral thrush from antibiotics. Had kidney and throat infection. Suggest diet to increase immunity?

User rating for this question
Very Good
Answered by
Practicing since : 1990
Answered : 226 Questions
ive had a kidney and throat infection thats gone now and i have oral thrush from antibiotics i feel sick and wanting to eat what can i eat to get my immune up ?
Posted Tue, 3 Dec 2013 in Pregnancy
Answered by Dr. Chetna Jain 13 minutes later
Hello, Thanks for the query. It's important to know your HIV status. You must include lentils, dairies, green leafy veggies, eggs, nuts, fruits and lean meat in your daily diet. Walk regularly and do deep breathing yoga or meditation. Stress and lack of sleep can reduce immunity so is smoking and excess of alcohol. Hope this answers your query. Regards,
Above answer was peer-reviewed by
Follow-up: Have oral thrush from antibiotics. Had kidney and throat infection. Suggest diet to increase immunity? 1 hour later
Ive been taking nystatin for 2 days and ive aten porriage 1 banana and 1 XXXXXXX today as ive felt abit sick but since being il 3weeks ago i get panic attacks anxiety so ive had a bit of that today too diebetes, thyriod and iron levels are all fine just need a pic me up as been unwell and worrying ??
Answered by Dr. Chetna Jain 15 hours later
Brief Answer: oral thrush is uncommon in people with good immunity.. Detailed Answer: Oral thrush is uncommon in healthy people. oral sex can also cause thrush. Please check your immune status and avoid anxiety as it can also cause decreased immunity. Your treating doctor would know about the test to check your immunity. Don't worry too much. Maintain good oral hygiene. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor